Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at May 22, 2012, 3:13 PM EDT for Wilson County, North Carolina. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2012, 3:13 PM EDT (19:13 UTC)
- Expired
- May 22, 2012, 4:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Raleigh, NC
County Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 67 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
760
WWUS82 KRAH 221913
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
313 PM EDT TUE MAY 22 2012
NCZ028-043-078-222015-
EDGECOMBE-WAYNE-WILSON-
313 PM EDT TUE MAY 22 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS SECTIONS OF WILSON AND
EDGECOMBE COUNTIES THROUGH 415 PM EDT...
AT 313 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
STANTONSBURG...OR ABOUT 14 MILES WEST OF FARMVILLE...MOVING EAST AT
10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...SARATOGA.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
&&
LAT...LON 3575 7753 3557 7782 3554 7782 3554 7783
3555 7794 3572 7795 3579 7753
TIME...MOT...LOC 1913Z 267DEG 7KT 3564 7783
$$
WSSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at May 22, 2:16 PM EDT, 57 minutes earlier.
Area forecast discussion, May 22, 2:16 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 216 PM EDT TUE MAY 22 2012 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL MOVE SLOWLY ACROSS OUR REGION THROUGH WEDNESDAY KEEPING THE WEATHER UNSETTLED. HIGH PRESSURE WILL BUILD IN FROM THE OHIO VALLEY REGION THIS WEEKEND BRINGING HOTTER AND DRIER CONDITIONS. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... AS OF 215 PM TUESDAY... A SURFACE LOW PRESSURE SYSTEM HAS SET UP OVER WESTERN NORTH CAROLINA THIS AFTERNOON WITH A BAGGY 500 MB TROUGH ALOFT. A VORT MAX ASSOCIATED WITH THIS SYSTEM WILL SWING THROUGH THE AREA THIS EVENING AND BE THE MAIN DRIVING FORCE ASSOCIATED WITH CONVECTION. AS EXPECTED CONVECTION IS BECOMING MORE WIDESPREAD AS DAYTIME HEATING CONTINUES. CURRENTLY ONE BOUNDARY SET UP OVER THE I-95 CORRIDOR AND A SECOND OVER THE SOUTHERN PIEDMONT WHERE A MESO-LOW HAS SHOWN UP IN THE SURFACE OBSERVATION. ONE SEVERE THUNDERSTORM WARNING HAS ALREADY BEEN ISSUED IN THIS VICINITY. WITH THE MAIN THREAT BEING QUARTER SIZE HAIL. NOT EXPECTING WIDESPREAD SEVERE ACTIVITY THIS AFTERNOON BUT CERTAINLY A FEW WARNINGS WILL BE POSSIBLE WITH THE MAIN THREAT FROM HAIL AND THE SECONDARY THREAT BEING WINDS. LOW LEVEL LAPSE RATES ARE STRONG...ESPECIALLY IN THE EAST WHERE WE SAW CONVECTION FIRST START TO BLOSSOM. THE MID-LEVEL LAPSE RATES ARE NOT NEARLY AS IMPRESSIVE THOUGH ONLY ABOUT 5 TO 5.5 DEGREES. WITH MIXED LAYER CAPE 1000-1500 J/KG...THE INSTABILITY WILL CERTAINLY BE THERE BUT EFFECTIVE SHEAR IS NON-EXISTENT AT THIS TIME. THE GREATEST THREAT FOR HEAVY RAIN WILL BE IN THE NORTHEAST AS PW VALUES HERE ARE OVER 1.5 INCHES WITH 1-1.5 INCHES ELSEWHERE IN THE CWA. STRAIGHT AND SHORT HODOGRAPHS AT THE CURRENT TIME BECOME LONGER AND MORE CURVED LATER THIS EVENING (AFTER 0Z) AS THE VORT MAX GETS CLOSER TO THE AREA BUT THE TIMING WILL BE OFF AS HEATING WILL BE GONE FOR THE DAY. HIGHS THIS AFTERNOON WILL REACH THE LOWER TO MID 80S WITH HIGHER TEMPS IN THE EAST AND THE LOWEST TEMPERATURES IN THE TRIAD. WINDS AT MOST STATIONS WILL BECOME VARIABLE AS OUTFLOW BOUNDARIES DISTURB AN ALREADY WEAK SOUTHERLY FLOW. PARTLY TO MOSTLY CLOUDY SKIES WILL PREVAIL ACROSS THE CWA. OVERNIGHT TONIGHT EXPECT CONVECTION TO WIND DOWN DURING THE PERIOD FROM 0-3Z. THERE IS A VERY MINIMAL RISK FOR SOME FOG OR LOW STRATUS FROM 9-12Z BUT THERE IS LOW CONFIDENCE IN THIS OCCURRING AT THIS TIME. LOWS OVERNIGHT WILL BE IN THE MIDDLE 60S. FOR WEDNESDAY THE UPPER LEVEL LOW AND ASSOCIATED VORTICITY MAXIMUM WILL CONTINUE TO TRACK ACROSS CENTRAL NORTH CAROLINA FROM SOUTHWEST TO NORTHEAST. ONCE AGAIN SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE WITH DAYTIME HEATING. DYNAMIC TROPOPAUSE MAPS SHOW A SHORTWAVE DISTURBANCE CENTERED AT THE 400 MB LEVEL CROSSING THROUGH EASTERN NORTH CAROLINA BETWEEN 18Z WEDNESDAY AND 00Z THURSDAY. CROSS SECTIONS OF OMEGA SHOW THE BEST LIFTING BETWEEN 15 AND 18Z WEDNESDAY. A SIMILAR SETUP TO TUESDAY AS FAR AS INSTABILITY AND SHEAR GO WITH CAPE APPROACHING 1000-1500 J/KG DURING PEAK HEATING AND ABOUT 10 KNOTS OF BULK SHEAR. COVERAGE SHOULD BE BETTER IN THE EAST VS THE WEST DUE TO THE TRACK OF THE LOW BUT SHEAR COULD BE A LITTLE BIT BETTER IN THE SOUTHWEST MAKING THAT AREA MORE SUSCEPTIBLE TO SEVERE STORMS...DESPITE LESS COVERAGE. THEREFORE WE COULD AGAIN SEE A FEW SEVERE THUNDERSTORM WARNINGS WEDNESDAY AFTERNOON AS WELL. WINDS WILL BE 5-10 KNOTS OUT OF THE SOUTHEAST WEDNESDAY AFTERNOON. TEMPERATURES WILL BE A DEGREE OR TWO LESS ACROSS THE BOARD THAN ON TUESDAY AFTERNOON...YIELDING A BIT WEAKER LOW LEVEL LAPSE RATES ALTHOUGH THEY STILL WILL BE PLENTY SUFFICIENT TO INITIATE CONVECTION. HIGH TEMPERATURES WEDNESDAY AFTERNOON LOW 80S NORTH TO MID 80S SOUTH. LOWS THURSDAY MORNING WILL BE IN THE LOWER 60S WITH THE COOLEST TEMPERATURES IN THE TRIAD. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... AS OF 125 PM TUESDAY... THE ONLY CHANGES TO THE FORECAST FOR THURSDAY AND FRIDAY WILL BE TO DECREASE POP FRIDAY AND RAISE TEMPS EVEN MORE THAN PREVIOUSLY FORECAST. MODELS ARE IN EXCELLENT AGREEMENT IN BUILDING MID AND UPPER LEVEL HEIGHTS QUICKLY OVER THE OHIO VALLEY... NEW ENGLAND... CENTRAL APPALACHIANS AND MID-ATLANTIC STATES THIS PERIOD. IN FACT... THE MID LEVELS ARE FORECAST TO WARM WHICH WILL INTRODUCE MID LEVEL CAPPING TO SUPPRESS CONVECTIVE DEVELOPMENT BEGINNING FRIDAY. WE WILL CONTINUE TO MENTION 20-30 POP FOR AFTERNOON AND EVENING THUNDERSTORMS THURSDAY WITH THE GRADUAL DISSIPATION OF THE CURRENT UPPER TROUGH AND RESIDUAL LOW LEVEL BOUNDARY. EXPECT INCREASING SUNSHINE THURSDAY AND FRIDAY AND WARMING TEMPS. HIGHS THURSDAY SHOULD REACH THE LOWER TO MID 80S... WARMING INTO THE MID TO UPPER 80S FRIDAY. LOWS WILL BE IN THE MID 60S. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 125 PM TUESDAY... HIGH CONFIDENCE FORECAST FOR DRY AND HOTTER CONDITIONS. MODELS BUILD THE CORE OF THE UPPER RIDGE OVER THE OHIO VALLEY INTO THE CENTRAL APPALACHIANS THIS WEEKEND INTO EARLY NEXT WEEK. WE WILL RAISE HIGHS INTO THE LOWER 90S EXCEPT NEAR 90 FOR THE NW PIEDMONT EACH DAY. THE BREAK DOWN OF THE UPPER RIDGE IS EXPECTED BY MID TO LATE NEXT WEEK. HOWEVER... TUESDAY STILL LOOKS HOT AND LIKELY DRY WITH HIGHS AGAIN IN THE LOWER 90S EXCEPT UPPER 80S NW. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... AS OF 130 PM TUESDAY... CONVECTION HAS ALREADY STARTED AT EASTERN SITES THIS AFTERNOON AND THERE IS HIGH CONFIDENCE THAT THIS COVERAGE WILL INCREASE AS TEMPERATURES CLIMB INTO THE LOW TO MID 80S THIS AFTERNOON. SCATTERED THUNDERSTORMS FOR THE MOST PART WILL REMAIN SUB-SEVERE BUT ADVERSE AVIATION CONDITIONS WILL BE POSSIBLE IF STORMS ENTER THE VICINITY OF THE AIRFIELDS. SHOWER AND THUNDERSTORM ACTIVITY SHOULD END BETWEEN 1-3Z AT MOST SITES. WINDS THIS AFTERNOON WILL BE LIGHT AT 5-10 KNOTS AND MAINLY OUT OF THE SOUTH. WHILE CLOUD COVERAGE WILL INCREASE AS CONVECTION INCREASES...CEILINGS SHOULD REMAIN VFR FOR MOST OF THE 24 HOURS TAF PERIOD. THERE WILL HOWEVER BE A BRIEF CHANCE FOR SOME IFR/LIFR CEILINGS FROM 9-12Z AT ALL STATIONS BUT CONFIDENCE IS VERY LOW IN THIS AT THIS TIME. ALONG WITH THE LOW CEILINGS SOME MVFR VISIBILITIES ARE ALSO POSSIBLE DURING THE SAME TIME FRAME. FOR WEDNESDAY EXPECT WINDS TO REMAIN LIGHT OUT OF THE SOUTH. THERE WILL ONCE AGAIN BE A CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY AFTERNOON BUT HAVE LEFT THEM OUT OF THE TAFS AT THIS TIME. LOOKING AHEAD HIGH PRESSURE WILL MOVE IN FOR THE END OF THE WEEK AND REMAIN OVERHEAD INTO EARLY NEXT WEEK. AVIATION CONDITIONS SHOULD REMAIN LARGELY VFR DURING THIS TIME. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BADGETT NEAR TERM...ELLIS SHORT TERM...BADGETT LONG TERM...BADGETT AVIATION...ELLIS
Hazardous weather outlook, May 22, 4:17 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 417 AM EDT TUE MAY 22 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-230830- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 417 AM EDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS OVER THE WESTERN PIEDMONT LATE IN THE AFTERNOON... SPREADING EASTWARD ACROSS ALL OF CENTRAL NORTH CAROLINA INTO THE EVENING HOURS. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS. WIND GUSTS TO NEAR 40 MPH AND SMALL HAIL ARE ALSO POSSIBLE. THE RISK OF STRONG TO SEVERE STORMS WILL BE GREATEST OVER THE SOUTHERN PIEDMONT AND SANDHILLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED ON WEDNESDAY. THE PRIMARY THREATS WITH THESE STORMS WILL BE FROM LOCALLY HEAVY RAIN... SMALL HAIL... AND FREQUENT CLOUD TO GROUND LIGHTNING.
In the hours before
Special weather statement, May 22, 2:14 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
214 PM EDT TUE MAY 22 2012
NCZ038>042-073>077-084>086-088-089-222015-
CHATHAM-CUMBERLAND-DAVIDSON-HARNETT-HOKE-JOHNSTON-LEE-MONTGOMERY-
MOORE-RANDOLPH-RICHMOND-SAMPSON-SCOTLAND-STANLY-WAKE-
214 PM EDT TUE MAY 22 2012
...SCATTERED STRONG THUNDERSTORMS DEVELOPING OVER THE SANDHILLS AND
SOUTHERN PIEDMONT...
AT 210 PM EDT...DOPPLER RADAR INDICATED SCATTERED STRONG
THUNDERSTORMS EXTENDING FROM NEAR HIGH ROCK LAKE SOUTHEAST TO TROY
AND SOUTHERN PINES... MOVING EAST AT 10 TO 15 MPH. THE STRONGEST
STORMS WERE OVER WHISPERING PINES IN SOUTHEASTERN MOORE COUNTY...
NEAR BADIN LAKE IN STANLY COUNTY... AND 10 MILES SOUTHWEST OF TROY
IN MONTGOMERY COUNTY. THESE STORMS WILL AFFECT A GOOD PORTION OF THE
SOUTHERN PIEDMONT AND SANDHILLS THROUGH 400 PM.
SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE... SOUTHERN PINES...
TROY... BADIN LAKE... HIGH ROCK LAKE... PINEVIEW.
HAZARDS INCLUDE...
HALF INCH TO DIZE SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.
THIS INCLUDES INTERSTATE 85 BETWEEN EXITS 85 AND 96.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 52 AND 77.
THIS INCLUDES US HIGHWAY 1 BETWEEN EXITS 69 AND 89.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
&&
LAT...LON 3503 7989 3511 7992 3511 7997 3521 8007
3550 8023 3551 8019 3558 8021 3565 8031
3584 8042 3567 7888 3526 7843 3492 7899
3495 7904 3483 7919 3483 7934 3477 7933
3463 7947
TIME...MOT...LOC 1810Z 252DEG 12KT 3523 7936
BADGETTLocal storm report, May 22, 2:29 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
229 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL EAST ROCKINGHAM 34.91N 79.77W
05/22/2012 E1.00 INCH RICHMOND NC PUBLIC
QUARTER SIZED HAIL
&&
EVENT NUMBER RAH1200253
SECLocal storm report, May 22, 2:30 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
230 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL ROCKINGHAM 34.94N 79.76W
05/22/2012 E0.75 INCH RICHMOND NC PUBLIC
DIME SIZED HAIL
&&
EVENT NUMBER RAH1200254
SECLocal storm report, May 22, 3:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
302 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL 6 E OLIVIA 35.37N 79.01W
05/22/2012 E0.75 INCH HARNETT NC PUBLIC
PENNY SIZED HAIL
&&
EVENT NUMBER RAH1200255
SECSpecial weather statement, May 22, 3:05 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
305 PM EDT TUE MAY 22 2012
NCZ011-027-028-222000-
EDGECOMBE-HALIFAX-NASH-
305 PM EDT TUE MAY 22 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS SECTIONS OF NASH...HALIFAX
AND EDGECOMBE COUNTIES THROUGH 400 PM EDT...
AT 305 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GLENVIEW...OR ABOUT 13 MILES NORTH OF ROCKY MOUNT...MOVING EAST AT 10
MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...WHITAKERS...ENFIELD.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
&&
LAT...LON 3603 7787 3620 7793 3632 7757 3631 7756
3631 7749 3632 7748 3632 7747 3609 7739
TIME...MOT...LOC 1905Z 254DEG 10KT 3614 7779
WSSSpecial weather statement, May 22, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
313 PM EDT TUE MAY 22 2012
NCZ028-043-078-222015-
EDGECOMBE-WAYNE-WILSON-
313 PM EDT TUE MAY 22 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS SECTIONS OF WILSON AND
EDGECOMBE COUNTIES THROUGH 415 PM EDT...
AT 313 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
STANTONSBURG...OR ABOUT 14 MILES WEST OF FARMVILLE...MOVING EAST AT
10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...SARATOGA.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
&&
LAT...LON 3575 7753 3557 7782 3554 7782 3554 7783
3555 7794 3572 7795 3579 7753
TIME...MOT...LOC 1913Z 267DEG 7KT 3564 7783
WSSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 12:33 PM EDT | Special Weather Statement | RAH | Sampson | 57 min |
| May 22, 1:22 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond, Scotland | 38 min |
| May 22, 2:14 PM EDT | Special Weather Statement | RAH | Chatham, Cumberland, Davidson, Harnett, Hoke, Lee and 5 more | 2 hr |
| May 22, 2:34 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee | 56 min |
| May 22, 2:51 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Randolph | 54 min |
| May 22, 3:05 PM EDT | Special Weather Statement | RAH | Halifax | 55 min |
| May 22, 3:21 PM EDT | Special Weather Statement | RAH | Harnett | 54 min |
| May 22, 3:22 PM EDT | Special Weather Statement | RAH | Sampson | 38 min |
| May 22, 3:26 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 45 min |
| May 22, 3:33 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 42 min |
| May 22, 3:47 PM EDT | Severe Thunderstorm Warning | RAH | Sampson, Wayne | 43 min |
| May 22, 3:48 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 57 min |
| May 22, 4:01 PM EDT | Special Weather Statement | RAH | Edgecombe | 59 min |
| May 22, 4:18 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson | 42 min |
| May 22, 4:24 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 35 min |
| May 22, 4:41 PM EDT | Special Weather Statement | RAH | Hoke | 49 min |
| May 22, 4:49 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 56 min |
| May 22, 5:02 PM EDT | Special Weather Statement | RAH | Durham | 58 min |
| May 22, 5:24 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Wake | 51 min |
| May 22, 5:27 PM EDT | Special Weather Statement | RAH | Nash | 48 min |
| May 22, 5:31 PM EDT | Special Weather Statement | RAH | Wilson | 59 min |
| May 22, 5:45 PM EDT | Special Weather Statement | RAH | Richmond, Scotland | 60 min |
| May 22, 5:48 PM EDT | Special Weather Statement | RAH | Nash, Wilson | 72 min |
| May 22, 5:51 PM EDT | Special Weather Statement | RAH | Guilford | 54 min |
| May 22, 6:42 PM EDT | Special Weather Statement | RAH | Anson, Stanly | 63 min |
| May 22, 7:04 PM EDT | Special Weather Statement | RAH | Davidson | 56 min |
| May 22, 7:14 PM EDT | Areal Flood Advisory | RAH | Stanly | 106 min |
| May 22, 7:21 PM EDT | Special Weather Statement | RAH | Forsyth | 54 min |
| May 22, 7:29 PM EDT | Special Weather Statement | RAH | Richmond | 61 min |
| May 22, 7:32 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Stanly | 28 min |
| May 22, 7:34 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 27 min |
| May 22, 7:43 PM EDT | Flash Flood Warning | RAH | Davidson, Stanly | 3 hr |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.